RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 1, Issue 1  


Survey
Logical aspects of the theory of rings and modules
K. I. Beidar, A. V. Mikhalev, G. E. Puninskii
1

Automorphisms of decomposable projective modules
V. A. Artamonov
63
Inverse problems of symbolic dimamics
A. Ya. Belov, G. V. Kondakov
71
On high-level crossing for a class of discrete-time stochastic processes
E. V. Bulinskaya
81
On the solution of singular perturbed problems having boundary layer of spike type
A. B. Vasil'eva
109
Some instantly solvable in average search problems
È. È. Gasanov
123
Property of the spatial projectivity in the class of CSL-algebras with atomic commutant
Yu. O. Golovin
147
Connection between the classical ring of quotients of the ring of continuous functions and Riemann integrable functions
V. K. Zakharov
161
Endomorphisms of free associative algebras over commutative rings and their Jacobian matrices
A. A. Zolotykh, A. A. Mikhalev
177
On linear independence of the values of some functions
P. L. Ivankov
191
Construction of periodic solutions of a Boussinnesq type equation using the method of quasi-normal forms
A. Yu. Kolesov, N. Kh. Rozov
207
Locally convex modules
Z. S. Lipkina
221
Finite quasi-Frobenius modules, applications to codes and linear recurrences
A. A. Nechaev
229
T-ideal of generalized identities for a class of primitive algebras with involution
A. E. Pentus
255
On general elephant problem for three-dimensional $\mathbf{Q}$-Fano fiber spaces over a surface
Yu. G. Prokhorov
263
Quasi-conformal mappings of a surface generated by its isometric transformation, and bendings of the surface onto itself
I. Kh. Sabitov
281
On left distributivity of some right distributive rings
A. A. Tuganbaev
289

Short communications
Ring properties of endomorphism rings of modules
G. M. Brodskii, A. G. Grigoryan
301
Lower bounds of polynomials on values of algebraically dependent E-functions
A. I. Galochkin
305
Isomorphisms of projective groups over associative rings
I. Z. Golubchik
311
Regular rings of Laurent series
K. Sonin
315
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019